| Model Number |
TIGHTROPE® II ABS, IMPLANT OPEN |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/09/2021
Type of Reportable Event
Malfunction
Event or Problem Description
On 9/10/2021 it was reported by sales rep via email that an ar-1588tn-21 tightrope® ii abs, implant open could not cinch properly as the crutch of the knot did not appear as it should be.This was discovered during a procedure on (b)(6) 2021.Additional info received 9/13/2021.This was discovered during an acl repair.Surgeon had to used old tightropes to complete case.Facility discarded devices therefore it will not be returning.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion.